A criterion for crack propagation in closed cylindrical shells
Doklady Akademii Nauk, Tome 246 (1979) no. 2, pp. 290-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_246_2_a7,
author = {V. A. Osadchuk},
title = {A criterion for crack propagation in closed cylindrical shells},
journal = {Doklady Akademii Nauk},
pages = {290--293},
year = {1979},
volume = {246},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_246_2_a7/}
}
V. A. Osadchuk. A criterion for crack propagation in closed cylindrical shells. Doklady Akademii Nauk, Tome 246 (1979) no. 2, pp. 290-293. http://geodesic.mathdoc.fr/item/DAN_1979_246_2_a7/